Show simple item record

dc.contributor.author Li, F
dc.contributor.author Zhang, NR
dc.date.accessioned 2011-06-21T17:30:31Z
dc.date.issued 2010-09
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000283695300034&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2010, 105 (491), pp. 1202 - 1214
dc.identifier.issn 0162-1459
dc.identifier.uri http://hdl.handle.net/10161/4400
dc.format.extent 1202 - 1214
dc.language.iso en_US en_US
dc.relation.ispartof JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION
dc.relation.isversionof 10.1198/jasa.2010.tm08177
dc.subject Ising model
dc.subject Markov chain Monte Carlo
dc.subject Motif analysis
dc.subject Phase transition
dc.subject Undirected graph
dc.title Bayesian Variable Selection in Structured High-Dimensional Covariate Spaces With Applications in Genomics
dc.title.alternative en_US
dc.type Journal Article
dc.description.version Version of Record en_US
duke.date.pubdate 2010-9-0 en_US
duke.description.endpage 1214 en_US
duke.description.issue 491 en_US
duke.description.startpage 1202 en_US
duke.description.volume 105 en_US
dc.relation.journal Journal of the American Statistical Association en_US
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000283695300034&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 491
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Statistical Science
pubs.publication-status Published
pubs.volume 105

Files in this item

This item appears in the following Collection(s)

Show simple item record